# SDR CALA2017050101206

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 74,130 hours, 8,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND 37ABC EMERGENCY LIGHT INOPERATIVE.  REPLACED THE WIRE CABLE AND  OPS TESTED NORMAL IAW AMM 33-51-12-712-009-002, REV.87.
